Untitled Document
 
Host your Own Event

 
  THE 2015 US-KOREA LAW DAY© AT KIA MOTORS AMERICA

The “2015 US-Korea Law Day”© at KIA

-- “K-Law®” Global --

 

Time:                July 25, 2015 (Saturday) 8 A.M. – 5 P.M. (Reception Follows)

Place:               KIA MOTORS AMERICA, INC. (Headquarter in Irvine, California)

Main Theme:     “The Basic Civil Laws of Korea for US Lawyers"

 

Re:  Reduced Early Bird Registration Rate for the 2015 US-Korea Law Day

 

Dear Friends,

 

We are very delighted to announce that the panels for the upcoming “The 2015 US-Korea Law Day at KIA” have been formed. The panels consist of the experts in their respective areas of law. We expect approximately 250 law professionals from both the U.S. and Korea to attend our event. We hope that you will fully benefit from this educational and practical program offered.

 

For program summary, please visit  The 2015 US-Korea Law Day at KIA.  

 

For registration, please visit  ONLINE REGISTRATION   or   OFFLINE REGISTRATION

 

 

Reduced Early Bird Registration Rate!

 

We offer you the opportunity to reserve your spot at a reduced early bird rate.  Please publicize this program to your contacts so that this opportunity will not be missed.

 

If you wish to recommend or to participate as a speaker, to contribute your law articles, or to discuss financial sponsorship, please feel free to contact Ryul Kim, kimryul712@gmail.com; or Harold Y. Surh, haroldsurh@gmail.comFor sponsorship information, please visit  Sponsorship Information. We are looking forward to hearing from you. Thank you.

 

Sincerely,

 

Ryul Kim, Esq.

(한미법률재단 이사장 김률 변호사)

Chair, US-Korea Law Foundation

uskorealawfoundation@gmail.com

www.us-korealaw.com

 

 

Program

"Subject to Change & Approval"

 

       

 

Masters of Ceremonies:

Brian Byun (The City of Vernon) &

Vivian Kim (Dykema Gossett LLP)

 

 

 

 

8:00       CHECK-IN  & EARLY MORNING RECEPTION  Partially hosted by Trinity Law School*

 

 

9:00       Welcome Statements (30 min)

 

Hon. James P. Gray (Ret.) Honorary Director, US-Korea Law Foundation, ADR Services Inc.

Sungkeun Chang, President, Gyeonggi Central Bar Assoc., Korea

Ryul Kim, Chair, US-Korea Law Foundation, ADR Services Inc.

Woo-Jung Shim (Sr. Prosecutor, ROK, M.O.J.)*:

      Introduction of  “The Laws of Korea, 2015 Edition”

 

     

9:30       PANEL 1:  Civil Law (Ch 4.)  “Q & A”:  Properties, Contract & Torts  (75 min)

 

Moderator: (Nominee?)

 

  • Prof. Christian Förster (Heidelberg Univ.)
  • Andrew Choung (Glaser, Weil, Fink, Jacobs, Howard, Avchen & Shapiro, LLP)
  • Paul Majkowski (Rivkin Radler LLP) or Jim Aiosa (Rivkin Radler LLP)
  • Won-Hee Cho (Bae Kim & Lee)   and/or  (ROK, M.O.J.)* 
  • Nominee?

 

 

10:45       MORNING  RECEPTION:  Partially hosted by …………………………….

 

 

11:00       PANEL 2:  Civil Law (Ch. 4)  “Q & A”:  Family & Inheritance  (45 min)

 

Co-Moderator:  

Hon. Jamoa A. Moberly (Judge, OC Superior Court)  &  

Scott Lee (Lewis Brisbois Bisgaard & Smith LLP)

 

  • Hon. Sujin Lee (Judge, Seoul Central Dist. Court, ROK)  and/or Won-Hee Cho (Bae Kim & Lee)
  • Gahram Kang (Law Offices of Gahram Kang PLC)
  • Justin Kim (Palumbo Bergstrom LLP)
  • Prof. Christian Förster (Heidelberg Univ.) 

 

               

 

11:45:     KEYNOTE SPEAKER:   

 

Craig Holden, President of the State Bar of California

 

 

State Bar of California Award*

 

 

 

12:15       LUNCH NETWORK MIXER:  Partially hosted by …………………………….

 

Presentation by Bibimbap Backpackers  & 

 

Buffet Lunch

 

 

 

 

 

Masters of Ceremonies:

Ekwan Rhow (Bird, Marella, Boxer, Wolpert, Nessim, Drooks, Lincenberg & Rhow, P.C.) &   

Kelly Cho (Quinn, Emanuel, Urquhart & Sullivan, LLP)

 

 

 

 

 

 

 

1:30  Dedication of  “The Laws of Korea, 2015 Edition” to Korean War Veterans:

 

 

By Chan-Woo Kang* (ROK, M.O.J. Suwon Dist. Attorney or ROK, M.O.J.)  and (Honorary Director, US-Korea Law Foundation);    and/or 

 

By Hon. Alexander H. Williams III (Ret.), Honorary Director, US-Korea Law Foundation, ADR Services Inc.

 

 

1:40  PANEL 3: Civil Procedure (Ch. 5)  “Q & A”    (60 min)

 

Moderator:  Jason Kim* (Blank Rome LLP)

 

  • Stephen Ma (Early Sullivan Wright Gizer & McRae LLP)
  • Edward Kim (Troutman Sanders LLP)
  • Paul Majkowski (Rivkin Radler LLP)  or  Jim Aiosa (Rivkin Radler LLP)
  • (ROK,  M.O.J.)*  and/or  (K-Lawyer)

 

 

 

2:40         KEYNOTE SPEAKER  (20 min):

 

David M. Waters, Managing Director & General Counsel, GM Korea Company

 

 

3:00       Presentation of  Global Leadership Award

 

Sang-Beom Seo, Legal Director, Seoul Metropolitan City

 

Suzy Lee (V.P. & General Counsel, ITT Corporation)

 

Myron Steeves, Dean, Trinity Law School     

 

 

 

3:15         AFTERNOON RECEPTION:  Partially hosted by ……………………

 

 

 

 

 

3:35       PANEL 4: Corporations (Ch. 8) & Employment (Ch. 9)  “Q & A”  (60 min)

           

Moderator:  Sang-yul Lee (Locke Lord LLP)    

 

  • Bob Bowen (Assoc. General Counsel, Western Digital Corporation)  
  • Susan Myers (Director, Assoc. G.C., Hyundai Capital America)  
  • Suzy Lee (V.P. & General Counsel, ITT Corporation)  
  • Eugene C. Ryu (Littler Mendelson ) 
  • (ROK, M.O.J.)*  and Hyunjae Park (Kim & Chang)

 

 

 

 

 

4:35         KEYNOTE SPEAKER  (20 min):

 

(Nominee?)

 

 

5:00       EVENING  RECEPTION:  Partially hosted by ………………..

 

 

(*Subject to confirmation)      

 

 

 

 

 

 


 

https://www.regonline.com/Register/Checkin.aspx?EventID=1647410

 



 

                                

 
Interested in hosting your own event?   Click here.
This email communication was sent by:
The US-Korea Law Foundation
30 Corporate Park, Suite 103
Irvine, CA 92606, U.S.A.  Unsubscribe from future Invitations
© 2019
Terms of Use
Privacy Policy
About Cvent
Quick, easy and affordable online event registration and event management software for all event sizes.